U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

After doing adderall (dextroamphetamine and racemic amphetamine) i have problems breathing. is this a common side effect?

1 doctor answer2 doctors weighed in
Dr. Lisa Rankin
ADHD and Autism 25 years experience
Not typical: You could have breathing issues if it caused your heart rate and blood pressure to increase. You can check your heart rate at the time you feel short of breath and can also check blood pressure. If either one of these is significantly elevated you will likely need to stop. If BP and pulse are fine and you just feel tight with shortness of breath should consider an allergy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 33-year-old member asked:

Could you tell me what are common side effects of adderall (dextroamphetamine and racemic amphetamine)?

1 doctor answer1 doctor weighed in
Dr. Catherine Willner
Neurology 35 years experience
Adderall (dextroamphetamine and racemic amphetamine) SE: There are many that are common and unique to person taking - feeling anxious or unusually energetic or happy, stomach pain, sleeplessness, anger, and then fatigued after drug wears off are common. Lots of others.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.